# SDR DALA2024032603804

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 113,552 hours, 16,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE STATUS LIGHT INOP. CORRECTIVE ACTION: R/R SLIDE ARM LIGHT BULB PER. B767 AMM 52-73. OPS CHECKS GOOD.
